# SDR DALA2019051503063

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 85,630 hours, 30,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ESCAPE SLIDE INSPECTION OUT OF LIMITS. REPLACED L1 DOOR SLIDE. SYSTEM OPERATION IS NORMAL.
